About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 345261, 15 pages
http://dx.doi.org/10.1155/2012/345261
Research Article

On Uniformly Bazilevic and Related Functions

Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 28 November 2011; Accepted 10 December 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhi-Gang Wang, and Zhi-Hua Zhang, “Comments on “On analytic functions with generalized bounded Mocanu variation” by K.I. Noor and A. Muhammad [Appl. Math. Comput. 196 (2008) 802–811],” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5754–5756, 2013. View at Publisher ยท View at Google Scholar